MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 12FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 12FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884715122
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported a family member of a male patient under 1 year of age who is hospitalized by the infants service with a medical diagnosis of mixed chronic malnutrition, neurogenic dysphagia and dilatated heart disease who uses a 12fr gastrostomy tube called stating that the tube has a leak.The customer further stated that it was verified; breakage of the union of the key is evidenced.No patient injury was reported.
 
Event or Problem Description
Added the actual initial reporter and moved jose salcedo to the sales rep contact.Added the no sample rationale.Added clarification to the description summaries.
 
Additional Manufacturer Narrative
Based on additional information received on 05oct2022, the following data was corrected: b5 describe event or problem (added additional information); e1 initial reporter name (added the correct initial reporter's first and last name); and h6 evaluation codes type of investigation (added the code for device discarded).
 
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine a root cause.However, a corrective and preventive action has been initiated to address the reported issue.

Brand Name
GSTRO FEED TBE W/Y PRT 12FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15542532
Report Number9612030-2022-03412
Device Sequence Number20460789
Product Code KNT
UDI-Device Identifier10884521007154
UDI-Public10884521007154
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884715122
Device Catalogue Number8884715122
Device Lot Number2118108764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer09/09/2022
09/09/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date10/11/2022
10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexMale